RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 1, Pages 103–117 (Mi dm1271)  

This article is cited in 3 scientific papers (total in 3 papers)

On the distance from permutations to the union of all imprimitive groups with identical parameters of imprimitivity systems

B. A. Pogorelova, M. A. Pudovkinab

a Academy of Criptography of Russia
b National Engineering Physics Institute "MEPhI", Moscow

DOI: https://doi.org/10.4213/dm1271

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:3, 163–173

Bibliographic databases:

UDC: 512.542.7
Received: 25.07.2013

Citation: B. A. Pogorelov, M. A. Pudovkina, “On the distance from permutations to the union of all imprimitive groups with identical parameters of imprimitivity systems”, Diskr. Mat., 26:1 (2014), 103–117; Discrete Math. Appl., 24:3 (2014), 163–173

Citation in format AMSBIB
\Bibitem{PogPud14}
\by B.~A.~Pogorelov, M.~A.~Pudovkina
\paper On the distance from permutations to the union of all imprimitive groups with identical parameters of imprimitivity systems
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 1
\pages 103--117
\mathnet{http://mi.mathnet.ru/dm1271}
\crossref{https://doi.org/10.4213/dm1271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236306}
\elib{http://elibrary.ru/item.asp?id=21826367}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 3
\pages 163--173
\crossref{https://doi.org/10.1515/dma-2014-0016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925368238}


Linking options:
  • http://mi.mathnet.ru/eng/dm1271
  • https://doi.org/10.4213/dm1271
  • http://mi.mathnet.ru/eng/dm/v26/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Burov, B. A. Pogorelov, “An attack on $\mathrm{6}$ rounds of Khazad”, Matem. vopr. kriptogr., 7:2 (2016), 35–46  mathnet  crossref  mathscinet  elib
    2. A. V. Menyachikhin, “Spectral-linear and spectral-differential methods for generating S-boxes having almost optimal cryptographic parameters”, Matem. vopr. kriptogr., 8:2 (2017), 97–116  mathnet  crossref  mathscinet  elib
    3. B. A. Pogorelov, M. A. Pudovkina, “$\otimes_{\mathbf{W}}$-markovost XSL-algoritmov blochnogo shifrovaniya, svyazannaya so svoistvami sloev raundovoi funktsii”, Matem. vopr. kriptogr., 10:1 (2019), 115–142  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:262
    Full text:61
    References:49
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019